Abstract:
Ilić and Rakočević [Appl. Math. Lett., 22:5 (2009), 728–731] proved a fixed point theorem for quasi-contractive mappings on cone metric spaces when the underlying cone is normal. Recently, Z. Kadelburg, S. Radenović, and V. Rakočević obtained a similar result without using the normality condition but only for a contractive constant λ∈(0,1/2) [Appl. Math. Lett., 22:11 (2009), 1674–1679]. In this note, using a new method of proof, we prove this theorem for any contractive constant λ∈(0,1).
Keywords:
fixed point, cone metric space, quasi-contraction.
\Bibitem{GajRak12}
\by L.~Gaji\'c, V.~Rakočevi\'c
\paper Quasi-Contractions on a Nonnormal Cone Metric Space
\jour Funktsional. Anal. i Prilozhen.
\yr 2012
\vol 46
\issue 1
\pages 75--79
\mathnet{http://mi.mathnet.ru/faa3057}
\crossref{https://doi.org/10.4213/faa3057}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2961743}
\zmath{https://zbmath.org/?q=an:06207344}
\elib{https://elibrary.ru/item.asp?id=20730644}
Linking options:
https://www.mathnet.ru/eng/faa3057
https://doi.org/10.4213/faa3057
https://www.mathnet.ru/eng/faa/v46/i1/p75
This publication is cited in the following 26 articles:
Yan Han, Shaoyuan Xu, Hüseyin Iş{\i}k, “Fixed Points and Continuity Conditions of Generalizedb-Quasicontractions”, Journal of Function Spaces, 2022 (2022), 1
Marija Cvetković, Erdal Karap{\i}nar, Vladimir Rakočević, Seher Sultan Yeşilkaya, Springer Optimization and Its Applications, 180, Approximation and Computation in Science and Engineering, 2022, 167
Mujahid Abbas, Vladimir Rakočević, Zahra Noor, “Common fixed point results of Perov type contractive mappings in D∗-cone metric spaces”, J Anal, 29:3 (2021), 685
G. Wu, L. Yang, “Some fixed point theorems on cone 2-metric spaces over Banach algebras”, J. Fixed Point Theory Appl., 20:3 (2018), UNSP 108, 19 pp.
H. Huang, S. Radenović, G. Deng, “A sharp generalization on cone b-metric space over Banach algebra”, J. Nonlinear Sci. Appl., 10:2 (2017), 429–435
Sh. Xu, B. Z. Popović, S. Radenović, “Fixed point results for generalized g-quasi-contractions of Perov-type in cone metric spaces over Banach algebras without the assumption of normality”, J. Comput. Anal. Appl., 22:4 (2017), 648–671
S. Radenović, F. Vetro, “Some remarks on Perov type mappings in cone metric spaces”, Mediterr. J. Math., 14:6 (2017), UNSP 240, 15 pp.
Sh. Xu, S. Chen, S. Aleksić, “Fixed point theorems for generalized quasi-contractions in cone b-metric spaces over Banach algebras without the assumption of normality with applications”, Int. J. Nonlinear Anal. Appl., 8:2 (2017), 335–353
M. Cvetković, “On the equivalence between Perov fixed point theorem and Banach contraction principle”, Filomat, 31:11, SI (2017), 3137–3146
S. M. Aghayan, A. Zireh, A. Ebadian, “Common best proximity point theorems on cone b-metric spaces over Banach algebras”, Gazi U. J. Sci., 30:2 (2017), 159–172
H. Huang, Sh. Xu, H. Liu, S. Radenović, “Fixed point theorems and T-stability of Picard iteration for generalized Lipschitz mappings in cone metric spaces over Banach algebras”, J. Comput. Anal. Appl., 20:5 (2016), 869–888
D. Ilić, M. Cvetković, L. Gajić, V. Rakočević, “Fixed points of sequence of Ćirić generalized contractions of Perov type”, Mediterr. J. Math., 13:6 (2016), 3921–3937
M. Cvetković, “Operatorial contractions on solid cone metric spaces”, J. Nonlinear Convex Anal., 17:7 (2016), 1399–1408
J. Yin, Q. Yan, T. Wang, L. Liu, “Tripled coincidence points for mixed comparable mappings in partially ordered cone metric spaces over Banach algebras”, J. Nonlinear Sci. Appl., 9:4 (2016), 1590–1599
M. Cvetković, V. Rakočević, “Fisher quasi-contraction of Perov type”, J. Nonlinear Convex Anal., 16:2 (2015), 339–352
M. Cvetković, V. Rakočević, “Common fixed point results for mappings of Perov type”, Math. Nachr., 288:16 (2015), 1873–1890
M. Cvetković, V. Rakočević, “Extensions of Perov theorem”, Carpathian J. Math., 31:2 (2015), 181–188
Jiandong Yin, Tao Wang, Qi Yan, “Fixed point theorems of ordered contractive mappings on cone metric spaces over Banach algebras”, Fixed Point Theory Appl, 2015:1 (2015)
Tao Wang, Jiandong Yin, Qi Yan, “Fixed point theorems on cone 2-metric spaces over Banach algebras and an application”, Fixed Point Theory Appl, 2015:1 (2015)
M. Cvetković, V. Rakočević, “Quasi-contraction of Perov type”, Appl. Math. Comput., 237 (2014), 712–722